Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Cleveland, OH

May 27, 20154 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 27, 2015, 7:53 PM EDT for 4 counties in Ohio. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 7:53 PM EDT (23:53 UTC)
Expired
May 27, 2015, 8:15 PM EDT
In force
22 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:00 PM EDTTSTM WND DMGLucas, OHRICHLAND COUNTY SHERIFF DISPATCH REPORTED SIX TREES DOWN ACROSS SOUTHERN RICHLAND COUNTY NEAR THE LUCAS AND BELLVILLE AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS51 KCLE 272353
SVRCLE
OHC005-083-117-139-280045-
/O.NEW.KCLE.SV.W.0034.150527T2353Z-150528T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MORROW COUNTY IN NORTH CENTRAL OHIO...
  KNOX COUNTY IN NORTH CENTRAL OHIO...
  RICHLAND COUNTY IN NORTH CENTRAL OHIO...
  ASHLAND COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 845 PM EDT

* AT 753 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ONTARIO TO BELLVILLE TO SPARTA...MOVING EAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANSFIELD...ASHLAND...MOUNT VERNON...ONTARIO...LEXINGTON...
  CRESTLINE...LOUDONVILLE...FREDERICKTOWN...GAMBIER...BELLVILLE...
  CENTERBURG...DANVILLE...HAYESVILLE...POLK...CHESTERVILLE...
  SPARTA...WATERFORD...BUTLER...PERRYSVILLE AND LUCAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4030 8275 4035 8275 4036 8283 4060 8272
      4071 8275 4073 8272 4082 8273 4099 8213
      4067 8213 4067 8222 4057 8222 4057 8218
      4049 8218 4031 8235
TIME...MOT...LOC 2353Z 260DEG 28KT 4075 8264 4061 8252 4038 8273 

HAIL...1.00IN
WIND...60MPH
 
$$

KUBINA
2 follow-up statements
276 
WWUS51 KCLE 280009
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
809 PM EDT WED MAY 27 2015

OHC117-280018-
/O.CAN.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
MORROW OH-
809 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORROW COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
      4055 8262 4067 8265 4067 8262 4071 8262
      4071 8273 4082 8273 4099 8213 4067 8213
      4067 8222 4057 8222 4057 8218 4048 8219
      4031 8235
TIME...MOT...LOC 0008Z 260DEG 28KT 4077 8251 4063 8239 4040 8260 

$$

OHC005-083-139-280045-
/O.CON.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
KNOX OH-RICHLAND OH-ASHLAND OH-
809 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR KNOX...RICHLAND AND ASHLAND COUNTIES...

AT 808 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANSFIELD TO 6 MILES EAST OF BELLVILLE TO NEAR
SPARTA...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT VERNON...ONTARIO...LEXINGTON...
CRESTLINE...LOUDONVILLE...FREDERICKTOWN...GAMBIER...BELLVILLE...
CENTERBURG...DANVILLE...HAYESVILLE...POLK...WATERFORD...BUTLER...
PERRYSVILLE...LUCAS...JEROMESVILLE AND MIFFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
      4055 8262 4067 8265 4067 8262 4071 8262
      4071 8273 4082 8273 4099 8213 4067 8213
      4067 8222 4057 8222 4057 8218 4048 8219
      4031 8235
TIME...MOT...LOC 0008Z 260DEG 28KT 4077 8251 4063 8239 4040 8260 

HAIL...1.00IN
WIND...60MPH
 
$$
KUBINA
030 
WWUS51 KCLE 280015
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED MAY 27 2015

OHC005-083-139-280025-
/O.CAN.KCLE.SV.W.0034.000000T0000Z-150528T0045Z/
KNOX OH-RICHLAND OH-ASHLAND OH-
815 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR KNOX...RICHLAND AND ASHLAND
COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 4030 8275 4035 8275 4035 8265 4055 8264
      4055 8262 4067 8265 4067 8262 4071 8262
      4071 8273 4082 8273 4099 8213 4067 8213
      4067 8222 4057 8222 4057 8218 4048 8219
      4031 8235
TIME...MOT...LOC 0014Z 260DEG 28KT 4078 8244 4064 8232 4041 8253 

$$

KUBINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:22 PM EDT, 31 minutes earlier.

Area forecast discussion, May 27, 7:22 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT WED MAY 27 2015

.SYNOPSIS...
A WEAKENING COLD FRONT WILL MOVE TO THE EAST THIS EVENING. WEAK HIGH
PRESSURE WILL BRIEFLY BE OVER THE AREA THURSDAY BUT WILL MOVE OFF
THE NEW ENGLAND COAST EARLY FRIDAY AS LOW PRESSURE MOVES THROUGH
THE CENTRAL GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A LINE OF CONVECTION WILL MOVE EAST ACROSS THE AREA THIS THE
EVENING HOURS. TIMING BASED ON THE HRRR HAS IT EAST BY ABOUT 2-3Z.
SKIES SHOULD CLEAR OVERNIGHT POST COLD FRONT. LOWS NEAR MOS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THURSDAY HIGH PRESSURE WILL BE IN CONTROL FOR THE DAY WITH FAIRLY
DRY AIR IN PLACE. WILL GO WITH PARTLY CLOUDY/MOSTLY SUNNY FOR THE
DAY. THURSDAY NIGHT MOISTURE WILL RETURN FROM THE SOUTH AS THE
HIGH MOVES EAST. CONCERNED ABOUT SHOWERS DEVELOPING MAINLY EAST
HALF. FRIDAY A COLD FRONT WILL APPROACH FROM THE
NORTHWEST..REACHING THE CENTRAL LAKES BY 00Z SATURDAY. SATURDAY
THE COLD FRONT WILL MOVE THROUGH. LIKELY POPS REASONABLE THROUGH
THE FIRST HALF OF SATURDAY NIGHT. POPS WILL TAPER FROM NORTHWEST
TO SOUTHEAST LATE SATURDAY NIGHT AND SUNDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE BIGGEST ISSUE IN THE EXTENDED PORTION OF THE FORECAST IS HOW FAR
SOUTH THE FRONT WILL SAG ON SUNDAY AND HOW QUICKLY IT COMES BACK
NORTH. WILL DECREASE THE CHANCE OF SHOWERS ON SUNDAY. A LOT OF
TIMES THE MODELS ARE OVER DONE ON HOW MUCH PRECIP ACTUALLY OCCURS IN
THESE PATTERNS. WILL KEEP A LOW POP CHANCE (15-30 POP) EARLY NEXT
WEEK UNTIL WE CAN SEE A BETTER TREND IN THE MODELS AND GRADUALLY
INCREASE TEMPERATURES BACK UP ABOVE NORMAL BY MID WEEK.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE SURFACE COLD FRONT HAS ALMOST REACHED THE I-75 CORRIDOR AND
SHOULD MOVE EAST INTO PA BY LATE EVENING. A LINE OF CONVECTION
CONTINUES TO APPROACH THE I-71 CORRIDOR. THIS ACTIVITY HAS
DIMINISHED IN INTENSITY AND SHOULD NOT PRODUCE ANYTHING MORE THAN
BRIEF HEAVY RAINS AND A FEW GUSTS TO 30 KNOTS AS IT MOVES THROUGH.
EXPECT VSBYS TO DIP TO IFR WITH THE STRONGER CELLS. MOST OF THIS
SHOULD BE GONE BY 04Z. AFTER THAT DRIER AIR WILL MOVE IN BEHIND
THE COLD FRONT. WILL CONTINUE WITH A MENTION OF MVFR FOG LATE
TONIGHT BUT MAINLY SKC SKIES ARE EXPECTED ON THURSDAY.

OUTLOOK...NON VFR CONDITIONS SATURDAY IN SHRA/TS. NON VFR
POSSIBLE INTO SUNDAY.

&&

.MARINE...
THE WEAK COLD FRONT CROSSING LAKE ERIE EARLY TONIGHT WILL CONTINUE
TO PRODUCE THUNDERSTORMS WITH GUSTY WINDS AS IT MOVES EAST AND
MARINERS ON THE CENTRAL AND EASTERN BASIN WILL HAVE TO MONITOR FOR
THUNDERSTORMS. THE GRADIENT IS PRETTY LIGHT BEHIND THE FRONT AND
COMES AROUND FROM THE NORTH AND THE NORTHEAST ON THURSDAY...VEERING
TOWARD THE SOUTHEAST AND SOUTH AGAIN BY FRIDAY AHEAD OF THE NEXT
FRONT. WINDS WILL BE STRONGER WITH THE NEXT FRONT...INCREASING FROM
THE SOUTHWEST EARLY SATURDAY AND SHIFTING TO NORTH AND NORTHEAST
AFTER THE FRONTAL PASSAGE LATE SATURDAY. A SMALL CRAFT ADVISORY MAY
BE NEEDED BY LATER SATURDAY INTO SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KOSARIK
AVIATION...KUBINA
MARINE...KOSARIK/OUDEMAN
Hazardous weather outlook, May 27, 5:29 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
529 AM EDT WED MAY 27 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-280930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
529 AM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION
THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT WILL BE STRONG
DAMAGING WINDS BUT LARGE HAIL WILL BE POSSIBLE.

A WEAKENING COLD FRONT WILL MOVE INTO NORTHWEST OHIO THIS
AFTERNOON WITH THUNDERSTORMS DEVELOPING ALONG IT. THESE
THUNDERSTORMS WILL MOVE EASTWARD THROUGH THE EVENING AND COULD
IMPACT ALL OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND
EVENING AS ANOTHER COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, May 27, 2:27 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TSTM WND DMG     1 WSW SYLVANIA          41.71N 83.72W
05/27/2015                   LUCAS              OH   BROADCAST MEDIA

            SEVERAL UTILITY POLES AND WIRES DOWN.

&&

MITCHELL
Local storm report, May 27, 2:28 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 W PEMBERVILLE         41.41N 83.52W
05/27/2015  E1.00 INCH       WOOD               OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, May 27, 3:03 PM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     2 NE ELMORE             41.49N 83.26W
05/27/2015                   OTTAWA             OH   TRAINED SPOTTER

            TREE DOWN NEAR ROUTE 105.

&&

MITCHELL
Local storm report, May 27, 3:57 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     CUSTAR                  41.28N 83.84W
05/27/2015  E60.00 MPH       WOOD               OH   TRAINED SPOTTER

            PEA SIZE HAIL ALSO.

0350 PM     TSTM WND GST     OAK HARBOR              41.51N 83.15W
05/27/2015  E60.00 MPH       OTTAWA             OH   TRAINED SPOTTER

            PEA SIZE HAIL ALSO.

&&

MITCHELL
Local storm report, May 27, 5:56 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 SE FREMONT            41.34N 83.10W
05/27/2015                   SANDUSKY           OH   EMERGENCY MNGR

            UTILITY POLE AND POWER LINE DOWN ON FINEFROCK ROAD
            SOUTHEAST OF FREMONT. ALSO LARGE TREE DOWN NEARBY.

0440 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
05/27/2015                   SANDUSKY           OH   EMERGENCY MNGR

            EMA AND SKYWARN REPORTS 3 FOOT DIAMETER TREE DOWN IN
            CLYDE. SEVERAL LARGE BRANCHES ALSO DOWN IN TOWN. SHINGLES
            BLOWN OF THE ROOF OF ONE HOUSE.

&&

MITCHELL
Local storm report, May 27, 7:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SANDUSKY                41.46N 82.71W
05/27/2015                   ERIE               OH   911 CALL CENTER

            ERIE COUNTY DISPATCH REPORTED SEVERAL TREES AND POWER
            LINES DOWN ACROSS THE CITY OF SANDUSKY.

0530 PM     TSTM WND DMG     1 SE AMHERST            41.39N 82.22W
05/27/2015                   LORAIN             OH   911 CALL CENTER

            AMHERST POLICE REPORTED A COUPLE TREES DOWN SOUTHEAST OF
            TOWN.

0555 PM     TSTM WND DMG     BAY VILLAGE             41.49N 81.93W
05/27/2015                   CUYAHOGA           OH   PUBLIC

            SEVERAL REPORTS ON SOCIAL MEDIA OF TREES AND TREE
            BRANCHES DOWN IN BAY VILLAGE AND WESTLAKE. BAY VILLAGE
            POLICE CONFIRMED ONE LARGE TREE DOWN ACROSS LAKE ROAD.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:20 PM EDTSevere Thunderstorm WarningCLELucas55 min
May 27, 1:52 PM EDTSpecial Marine WarningCLE113 min
May 27, 2:07 PM EDTSevere Thunderstorm WarningCLEWood38 min
May 27, 2:42 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky33 min
May 27, 3:37 PM EDTSevere Thunderstorm WarningCLEWood53 min
May 27, 3:40 PM EDTSpecial Marine WarningCLE65 min
May 27, 3:44 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky31 min
May 27, 4:17 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky43 min
May 27, 4:33 PM EDTSpecial Marine WarningCLE87 min
May 27, 4:45 PM EDTSevere Thunderstorm WarningCLEErie45 min
May 27, 5:19 PM EDTSevere Thunderstorm WarningCLELorain26 min
May 27, 5:35 PM EDTSpecial Marine WarningCLE115 min
May 27, 5:42 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.